Top 9 Tynol Extra Strenth – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

100 ct, Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - 100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours.

Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 milligram of acetaminophen for fast, effective extra strength pain relief. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children.

Experience relief and alleviate aches and pains with Tylenol, the No. 1 doctor recommended brand of pain reliever. This oral pain reliever also helps relieve minor aches due to premenstrual and menstrual cramp pain, as well as muscular aches. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

3. Amazon Basic Care

#ad

Acetaminophen Caplets, 500 Count, Basic Care Extra Strength Pain Relief, 500 mg

#ad
Amazon Basic Care #ad - Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. It also temporarily reduces fever.

Purpose: extra strength pain relief, backache, minor pain of arthritis, toothache, Acetaminophen Caplets, temporarily relieves minor aches and pains due to: the common cold, headache, 500 mg, muscular aches, and premenstrual and menstrual cramps. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.78 Pounds
Width3.06 Inches
Part NumberVPC

4. Tylenol

#ad

100 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.

100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, joint ache, backache, headache, including those due to arthritis, muscle aches, toothache, the common cold, knee pain, and pre-menstrual and menstrual cramps.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

5. Ridgecrest Herbals

#ad

Herbal Decongestant, Ridgecrest Clearlungs Extra Strength, 60 Vegan Capsules

#ad
Ridgecrest Herbals #ad - Chinese skullcap, healthy state free from excess inflammation, and promote healthy urine flow, encourage natural immune function, one of the most widely-used herbs in Chinese medicine, bile production, may help support the bronchioles and the larger respiratory system.

Featuring dong quai root, which may support the body in white blood cell production. Formulated with a blend of herbs which may help support free breathing, keeping airways open and balancing mucus levels. Vegan capsules contain no animal products, soy, dairy, corn, wheat, GMO, gluten, or yeast. Renowned for its ability to encourage a positive immune response, it has many wellness-promoting properties. Capsule size “0 ”. Skullcap contains compounds that may help support the body's natural, and more. Clearlungs is our most powerful lung health formula, adapted from an ancient Chinese traditional remedy.
BrandRidgecrest Herbals #ad
ManufacturerInventory Management Services- HPC #ad
Height2.3 Inches
Length2.3 Inches
Weight0.02 Pounds
Width2.3 Inches
Part Number0355724001544
Model0355724001544

6. Advil

#ad

200 Count, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast Pain Relief

#ad
Advil #ad - Safe & effective: for over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Pain relief at liquid speed: advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.

Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Multiple sizes: advil liqui-gels minis comes in three sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Pain relief: advil is the world’s no. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

7. Tylenol

#ad

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer 1 count has 50 Packets of 2 Capsules, 1 Count

#ad
Tylenol #ad - From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.7 Inches
Length3.2 Inches
Weight0.16 Pounds
Width4.3 Inches
Part Number0800005
Model0800005

8. Amazon Basic Care

#ad

Amazon Basic Care Extra Strength Pain Relief, 500 mg, Acetaminophen Caplets, 200 Count

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Amazon basic care extra strength pain relief, minor pain of arthritis, headache, 500 mg, Acetaminophen Caplets, temporarily relieves minor aches and pains due to: the common cold, backache, muscular aches, toothache, and premenstrual and menstrual cramps It also temporarily reduces fever. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.3 Inches
Length2.23 Inches
Weight0.32 Pounds
Width2.23 Inches

9. Tylenol

#ad

24 ct, Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief

#ad
Tylenol #ad - From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older. Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.

The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies. Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320